Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2008.48.2.207
Title & Authors
On Bessel's and Grüss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications Dragomir, Sever Silverstru; Cho, Yeol-Je; Kim, Seong-Sik; Kim, Young-Ho;
A new counterpart of Bessel's inequality for orthonormal families in real or complex 2-inner product spaces is obtained. Applications for some Grss inequality for determinantal integral inequalities are also provided.
Y. J. Cho, C. S. Lin, S. S. Kim and A. Misiak, Theory of 2-Inner Product Spaces, Nova Science Publishers, Inc., New York, 2001.
Y. J. Cho, M. Matic and J. E. Pecaric, On Grams determinant in 2-inner product spaces, J. Korean Math. Soc., 38(6)(2001), pp. 1125-1156.
S. S. Dragomir, Y. J. Cho, S. S. Kim and J. Roumeliotis, A reverse of Bessel's inequality in 2-inner product spaces and some Gr¨uss type related results with applications, J. Appl. Math. & Computing, 20(1-2)(2006), pp. 279-292.
D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, 1993.
R. W. Freese and Y. J. Cho, Geometry of Linear 2-Normed Spaces, Nova Science Publishers, Inc., New York, 2001.